# SDR CALA2021111802130

- Difficulty date: November 17, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N32404
- Make and model: Boeing 737900
- Aircraft serial: 30121
- Aircraft time: 57,205 hours, 23,368 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Skin
- Part number: 1182A4001
- Condition: None
- Location: Sta 92.70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE EXISTING REPAIR DOUBLER FOR HORZ STAB RIB REMOVAL ACCESS STA 92.70, INSTALL NEW DOUBLER WHEN WORK IS DONE. (REF AAR NR 9636811) PER TABLE 204. REMOVED EXISTING REPAIR FOR ACCESS, FABRICATED AND INSTALLED NEW DOUBLER REPAIR AT R/H HORIZ STAB LOWER SKIN AS PER B737-900 SRM 55-10-01-2R-11 REPAIR II. REINSPECTION REQUIRED AT 56,000 TOTAL FLIGHT CYCLES, WITH 9,000 FLIGHT CYCLES INTERVALS FOR DETAIL VISUAL INSPECTION AND 9,000 FLIGHT CYCLES FOR LFEC AS ADD EMP:V926206 PLACING DVI AND LFEC INTERVAL INSPECTIONS AT 9000 FC, AND INSPECTION THRESHOLD AT 56000 FC, REF SRM 55-10-01-2R TABLE 204. IAW SRM SRM 55-10-01-2R RPR 11,TABLE 204, PERFORM DVI AND LFEC TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTION AT  56,000 PTC, AND EVERY 9000 CYCLES THEREAFTER QC QC REVIEW INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
